Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


non ks brown spots on abdomen and legs
Dec 1, 2005

My vl is undetectable, and CD4 counts are in the 800 range. Began treatment in '98 after possibly 15 years of infection. HAART is reyataz with a norivir bump, epivir, viread. About fivbe years ago, I had a thickening eraser head sized brown spot appear on my abdomen. It was biopsied and benign. I now notice in the last six months that two more have appeared -- also on my abdomen -- one at the beltline, the other higher up. No pain or reddening or changing of color - tey're just there. The top couple layers of dry skin is easily pulled off with a fingernail. Have seen this with any patiants before? Med reaction? Down my left leg, aorund the ankle, there are also darkened areas betwen the anglebone and heel and sone spider-viens on both sides of the foot. There are more flatbrown spots generating up from that area. Back in the 80's, I got two staph infections on my shins from the dirt in Greece, and they resolved into this flat dark spots that just stay there. These look something like these. It's also worth noting that my left leg cramps more often. I work out -- and I mean like a horse when I'm feeling really well. Can 24 years of intense training have anything to do with the leg dicoloration? I'm also 54. It does seem to be worse after I've done a,lot of standing. I'll have my doc check it out and see the dermo guy too, but am interested to know if others have any of this and what your take on it might be. Thanks.

Response from Dr. Henry

Usually a biopsy is a gold standard test for making a diagnosis. You don't have skin conditions like actinic keratosis is some areas do you (due partly to aging and too much sun over the years)?? I am not aware of any drug related problems that are specific to the areas and type of lesions you described. KH



Previous
warfarin
Next
CD4 count question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement